Zhanmin Zhu
Some results on quasi-Frobenius rings

Comment.Math.Univ.Carolin. 58,2 (2017) 147-151.

Abstract:We give some new characterizations of quasi-Frobenius rings by the generalized injectivity of rings. Some characterizations give affirmative answers to some open questions about quasi-Frobenius rings; and some characterizations improve some results on quasi-Frobenius rings.

Keywords: mininjective ring; YJ-injective ring; $2$-injective ring; JGP-injective ring; quasi-Frobenius ring

DOI: DOI 10.14712/1213-7243.2015.202
AMS Subject Classification: 16D50 16L30 16L60 16P60 16P70